# SDR UALA2012092705454

- Difficulty date: September 26, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 50,980 hours, 6,302 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE DETECTOR FAN 1 CARGO FORWARD SHOWED AT DEP.  MAINT MESSAGE 26-21041 MAT TEST FAIL PER FIM 26-16 TASK 803.  MSG DET FAN 1 CGO FWD NOT DISPLAYED ON EICAS, NO EXISTING OR INBD FLIGHT FAULTS.  ACCOMPLISHED GROUND TEST 26 CARGO SMOKE DET SYS TEST PER FIM 26-16 TASK 803, TEST PASSED, CARGO SMOKE DET SYS CHECKS OKAY.
